# SDR USAA002071

- Difficulty date: December 6, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Condition: Cracked
- Location: Lt Mlg
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT BEAM CRACKED .250 INCH, LEFT MAIN LANDING GEAR SUPPORT BEAM.  REPLACED MLG SUPPORT BEAM PER EA 68529.  (M)
